Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 11, NWS Brownsville, TX

August 15, 2022Zapata County, Texas

NWS Brownsville, TX issued this flash flood warning at Aug 15, 2022, 6:40 PM CDT for Zapata County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2022, 6:40 PM CDT (23:40 UTC)
Expired
Aug 15, 2022, 10:00 PM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 199 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2022-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2022-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WGUS54 KBRO 152340
FFWBRO
TXC505-160115-
/O.NEW.KBRO.FF.W.0011.220815T2340Z-220816T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
640 PM CDT Mon Aug 15 2022

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Northwestern Zapata County in deep south Texas...

* Until 815 PM CDT.

* At 640 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Zapata County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

Hallman
5 follow-up statements
018 
WGUS74 KBRO 160017
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
717 PM CDT Mon Aug 15 2022

TXC505-160115-
/O.CON.KBRO.FF.W.0011.000000T0000Z-220816T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Zapata TX-
717 PM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR NORTHWESTERN ZAPATA COUNTY...

At 717 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 5 inches of rain have 
fallen. The expected rainfall rate is 1 to 1.5 inches in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Zapata County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

Hallman
077 
WGUS74 KBRO 160040
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
740 PM CDT Mon Aug 15 2022

TXC505-160115-
/O.CON.KBRO.FF.W.0011.000000T0000Z-220816T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Zapata TX-
740 PM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR NORTHWESTERN ZAPATA COUNTY...

At 740 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 5 inches of rain have 
fallen. The expected rainfall rate is 0.5 inches in 1 hour. 
Additional rainfall amounts up to 1 inch are possible in the warned 
area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Zapata County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5 INCHES IN 1 HOUR

$$

Hallman
119 
WGUS54 KBRO 160101
FFWBRO
TXC505-160200-
/O.EXT.KBRO.FF.W.0011.000000T0000Z-220816T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
801 PM CDT Mon Aug 15 2022

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Northwestern Zapata County in deep south Texas...

* Until 900 PM CDT.

* At 801 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. The expected rainfall rate is 0.25 inches in 1 hour. 
  Additional rainfall amounts up to 0.5 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Zapata County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 1 HOUR

$$

Hallman
263 
WGUS54 KBRO 160152
FFWBRO
TXC505-160300-
/O.EXT.KBRO.FF.W.0011.000000T0000Z-220816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
852 PM CDT Mon Aug 15 2022

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Northwestern Zapata County in deep south Texas...

* Until 1000 PM CDT.

* At 852 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. The expected rainfall rate is 0.25 inches in 1 hour. 
  Additional rainfall amounts up to 0.5 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Zapata County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 1 HOUR

$$

Hallman
569 
WGUS74 KBRO 160250
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
950 PM CDT Mon Aug 15 2022

TXC505-160300-
/O.EXP.KBRO.FF.W.0011.000000T0000Z-220816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Zapata TX-
950 PM CDT Mon Aug 15 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR 
NORTHWESTERN ZAPATA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 2727 9928 2711 9934 2702 9944 2704 9944
      2706 9945 2708 9943 2709 9943 2711 9944
      2713 9943 2715 9944 2716 9943 2718 9943
      2721 9943 2722 9945 2725 9944 2726 9945
      2732 9937 2727 9933

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 5:37 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 15, 5:37 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
537 PM CDT Mon Aug 15 2022

.DISCUSSION...Updated for latest aviation discussion below.
&&

.AVIATION...VFR conditions are expected at the aerodromes through
the next 24 hours. Dry conditions will prevail as a result of the
low pressure system moving farther west.
&&

.PREV DISCUSSION... /issued 234 PM CDT Mon Aug 15 2022/

SHORT TERM (Now through Tuesday Night): Through the short term
period chances of rain and storms will continue to dwindle as high
pressure begins to build back into the area.

For the remainder of today, isolated showers and thunderstorms are
expected into early evening. PWATS across the region are between 2
and 2.15 inches so there is plenty of moisture to work with and some
of this development could lead to heavy rainfall at times. Some
areas of the CWA have seen 2 to 4 or more inches of rainfall over
the past few days, and some of this activity, especially if it
trains over the same area, could lead to another 1-3 inches of
rainfall in a short time and raises the concern for localized
flooding. WPC continues to maintain and marginal risk of excessive
rainfall through today and a Flash Flood Watch is in effect into
this evening for all of Deep South Texas.

Precipitation chance begin to taper off this evening into Tuesday.
Moisture content will still be elevated across the region and with
afternoon heating along with the sea breeze could once again fire
off showers and thunderstorms which could produce locally heavy
rainfall. Currently kept POPs capped at around 30 percent.
Conditions will continue to dry out for Tuesday night.

Temperatures today have been able to rebound a bit with some of the
clearing with highs in the low 90s. Tuesday temperatures are
expected to be just a skosh higher across central and eastern
portions of the and nearing 100 in portions of Starr and Zapata
counties. Overnight lows tonight and tomorrow will fall into the mid
to upper 70s.

LONG TERM (Wednesday through Monday): Mid level ridging will remain
situated across Deep South Texas through the majority of the long
term period, bringing the return of more typical Deep South Texas
summer weather to the area: more heat and the potential for some sea
breeze showers. High temperatures will be in the mid to upper 90s
across the Rio Grande Valley and reach the lower 100s across the Rio
Grande Plains each afternoon through Friday. With the recent
rainfall, surface dew points might be even higher than models are
indicating, which could increase our relative humidity and heat
index values. As of this forecast package, heat indices are expected
to reach the 105 to 110 degree range most afternoons and if they're
bumped up slightly, we will be watching for the potential for Heat
Advisories. Even though drier air will filter in at the mid and
upper levels for the second half of the week, PWats (precipitable
water values) are still expected to reach 1.6-1.8 inches, so there
will likely still be enough moisture to support isolated sea breeze
showers or thunderstorms each day through Friday.

The weekend is a bit more interesting. Models are hinting at a weak
tropical disturbance moving across the southwestern Gulf and into
Mexico, but uncertainty remains rather high. The main concern with
this feature is the potential surge of atmospheric moisture (PWats
over 2 inches) it will bring to Deep South Texas that will increase
our potential to see more heavy rain. For now, have left PoPs at 30
to 40 percent on Saturday and Sunday to account for the uncertainty.
With increased cloud cover and rain potential, temperatures will be
a few degrees cooler than the work week.

MARINE: Now through Tuesday Night...Slightly elevated winds
(around 15 kts) will continue to maintain exercise caution
condition on the waters through this afternoon. More favorable
conditions return for Tuesday. Isolated showers and storms in the
area through tomorrow could lead to localized enhanced winds and
seas.

Wednesday through Sunday...Marine conditions will be generally
benign through the week due to a relaxed pressure gradient along
the lower Texas coast. Light to moderate southeast winds and low
to moderate seas can be expected through the long term. However,
winds may exceed 15 knots at times Friday through Sunday, so small
craft may need to exercise caution at these times. Models are
hinting at a weak tropical disturbance moving across the
southwestern Gulf and into Mexico this weekend, but uncertainty
remains rather high at this time. Small Craft Advisories are not
likely to be needed through the period.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  78  91  78  92 /  10  20  10  10
BROWNSVILLE          80  94  80  95 /  10  30  10  20
HARLINGEN            77  93  77  94 /  10  30  10  20
MCALLEN              78  94  78  98 /  10  30   0  20
RIO GRANDE CITY      78  97  78  97 /  20  20  10  10
SOUTH PADRE ISLAND   81  86  81  86 /  10  20  10  10
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until 7 PM CDT this evening for TXZ248>255-353.

GM...None.
&&

This product is also available on the web at:
https://weather.gov/rgv
Hazardous weather outlook, Aug 15, 5:08 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
508 PM CDT Mon Aug 15 2022

TXZ248>255-351-353>355-451-454-455-162215-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
508 PM CDT Mon Aug 15 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a marginal risk of excessive rainfall into this evening,
especially across the brush country, with the potential for
isolated flash flooding. A Flood watch remains in effect until 7
PM.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Heat Advisories may be needed for heat indices nearing or
exceeding 110 degrees Wednesday through Friday afternoon.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-162215-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
508 PM CDT Mon Aug 15 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Aug 15, 6:18 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Brownsville TX
618 PM CDT Mon Aug 15 2022

TXZ248-160000-
Zapata TX-
618 PM CDT Mon Aug 15 2022

...Strong thunderstorms will impact portions of northwestern Zapata
County through 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of El Cenizo to near Las
Palmas. Movement was north at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Zapata, Medina, Zapata High School, Zapata County Fire Department,
Zapata Middle School, Zapata County Public Library, Las Palmas,
Falcon Mesa, Zapata County Airport and Falcon Lake Estates.

This includes US Highway 83 between mile markers 738 and 768.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2709 9943 2711 9944 2713 9943 2715 9944
      2718 9943 2727 9945 2732 9937 2727 9933
      2727 9924 2697 9913 2685 9928 2687 9932
      2692 9932 2693 9938 2696 9939 2698 9938
      2702 9942 2701 9943 2702 9945 2706 9945
TIME...MOT...LOC 2318Z 179DEG 27KT 2720 9940 2699 9935

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Hallman

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:43 PM CDTSpecial Weather StatementBROHidalgo32 min
Aug 14, 10:36 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy114 min
Aug 14, 11:37 PM CDTSpecial Weather StatementBROKenedy, Willacy23 min
Aug 15, 12:17 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy118 min
Aug 15, 2:57 AM CDTFlood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more16 hr
Aug 15, 3:20 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Aug 15, 3:42 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy100 min
Aug 15, 4:24 AM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg, Starr3 hr
Aug 15, 7:30 AM CDTAreal Flood AdvisoryBROJim Hogg82 min
Aug 15, 4:26 PM CDTAreal Flood AdvisoryBROJim Hogg67 min
Aug 15, 5:14 PM CDTAreal Flood AdvisoryBROZapata88 min
Aug 15, 6:18 PM CDTSpecial Weather StatementBROZapata42 min
Aug 15, 6:59 PM CDTSpecial Weather StatementBROZapata46 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.